# SDR USAA2010100192173

- Difficulty date: September 29, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 33,861 hours, 12,214 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 359
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 33,861 hours, 12,214 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1719 - SFO - EES - POWER ASSIST BOTTLE PRESSURE LOW L-2 DOOR.  MAINTENANCE ACCOMPLISHED SERVICING OF L-2 EMERGENCY EXIT DOOR POWER ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
